# SDR SWAA2020092116350

- Difficulty date: September 15, 2020
- Submitted: September 21, 2020
- Operation: Air carrier
- Aircraft: N8650F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36909
- Aircraft time: 21,054 hours, 9,221 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: D71701100SWA
- Part serial: 314904
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR EMERGENCY LIGHT INOP.  REPLAECD BATTERY PACK FOR FORWARD ENTRY DOOR LIGHT UNIT (M1675), PER MM 33-51-06.  OPS CHECKS GOOD, PER MM 33-51-00P/N OFF/ON D717-01-100SWA S/N OFF 314904 S/N ON 30236.
